EconPapers    
Economics at your fingertips  
 

Multidimensional inequalities and generalized quantile functions

Sinem Bas, Philippe Bich () and Alain Chateauneuf ()
Additional contact information
Sinem Bas: UCL - Université Catholique de Louvain
Philippe Bich: CES - Centre d'économie de la Sorbonne - UP1 - Université Panthéon-Sorbonne - CNRS - Centre National de la Recherche Scientifique, PSE - Paris School of Economics

Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL

Abstract: In this paper, we extend the generalized Yaari dual theory for multidimen-sional distributions, in the vein of Galichon and Henry's paper [6]. We show how a class of generalized quantiles-which encompasses Galichon and Henry's one or multivariate quantile transform [7] [4] [9]-allows to derive a general representation theorem. Moreover, we derive from this representation theorem a formula which could be applicable to multidimensional measure of inequality.

Keywords: multidimensional distributions; quantile; inequality; optimal coupling (search for similar items in EconPapers)
Date: 2016-05-09
Note: View the original document on HAL open archive server: https://hal.archives-ouvertes.fr/hal-01313118
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://hal.archives-ouvertes.fr/hal-01313118/document (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:cesptp:hal-01313118

Access Statistics for this paper

More papers in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2020-01-15
Handle: RePEc:hal:cesptp:hal-01313118